Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

Sertraline withdrawal?

(1 Post)
bonzo77 Sun 14-Jul-13 20:50:05

I've been on 50mg a day for about 6 months for anxiety / PND. I've gradually cut my doses to every other day then 2x a week as we will TTC soon. My last dose was about 6 days ago. In the last 24 hours I've had increasing dizziness and fuzziness, a bit like being drunk, or caned. But less fun. I could be pregnant I suppose, but it would be far too early for symptoms (3 weeks), and previously I've had nausea as the first symptom.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now